FacebookTwitterInstagramYouTube RSS Feed

Efimov–van der Waals universality for ultracold atoms with positive scattering lengths

TitleEfimov–van der Waals universality for ultracold atoms with positive scattering lengths
Publication TypeJournal Article
Year of Publication2017
AuthorsMestrom, PMA, Wang, J, Greene, CH, D'Incao, JP
JournalPhysical Review A
Volume95
Issue3
Pagination032707
Date PublishedJan-03-2017
ISSN2469-9926
URLhttp://link.aps.org/doi/10.1103/PhysRevA.95.032707
DOI10.1103/PhysRevA.95.032707
Short TitlePhys. Rev. A